# SDR CA141014010

- Difficulty date: October 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,415 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1154400312
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT HAND HORIZONTAL STABILIZER HINGE BRACKET WAS FOUND CRACKED DURING VISUAL INSPECTION. THE INSPECTION WAS BEING COMPLETED DUE TO OTHER COMPANY AIRCRAFT HINGE BRACKETS HAD BEEN RECENTLY FOUND CRACKED DURING SCHEDULED INSPECTION.
